# SDR ASAA2024082852165

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 40,397 hours, 12,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 7024091007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C MULTI-33EO-27264-1, AFT GALLEY EMERGENCY LIGHT ASSEMBLIES L1190 AND L1191 HAVE BROKEN BASE LENS RETAINERS ON THE UPPER PORTION OF BASE. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLIES L1190 AND L1191 IN THE AFT GALLEY REF AMM 33-51-01-960-802. ALL OP TESTS PASS. T/C MULTI-33EO-27264-1 COMPLETE.
